# SDR AALA202007189018

- Difficulty date: July 13, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 57,703 hours, 33,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311106121000
- Condition: Cracked
- Location: Lt Window
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND SIDE LATERAL WINDOW FRAME CRACKED BETWEEN FR 3 AND FR 8 AY Y0 . REPLACED WINDOW FRAME PER EA 306606.
